Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

37 weeks pregnant, have brown discharge with back pains, stomach cramps, loose stools, on UTI treatment. Suggestion?

Hi, I am 37 weeks 5 days and I have been having a brown discharge on my pantyliner along with back pains, stomach cramps at the top part of my stomach and what feels like menstral cramps for about 3 days now. Also, today I have had about 4 loose stools . I am being treated for a UTI currently and was told tuesday that Im a 1 dialted and my cervix is still thick, also she has not dropped. I am a little worried about the brown discharge. This is not my first pregnancy and with my daughter I dropped at about 35 weeks and my mucus plug came out at about the same time.
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  615
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Your symptoms suggest that you are in early labor. The brown discharge is the spotting observed as the membranes slowly strip and the cervix dilates. The cramps felt are the uterine contractions that are mainly fundal and as they progress, you can feel them over the entire part. The back ache is due to the cervix dilating. Any urogenital infection can predispose to early labor. The loose stools are due to the release of prostaglandins in onset of labor. Since you are almost 38 weeks, there is no need for worry about the maturity of the baby. You should see your doctor immediately as you may deliver with relative ease, this being your second delivery. Good luck.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor